# SDR AALA201908269007

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 31,056 hours, 12,536 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 822160410X
- Part serial: 17NG38
- Condition: Unreliable
- Location: Flt Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO JFK ON ACCOUNT OF BOTH FLIGHT DIRECTORS FAILED AFTER TAKEOFF.  EMERGENCY DECLARED. MAINTENANCE ACCOMPLISHED FIM 22-11-00-810-80, FOUND NO FAULTS FOR F/D SYS ON SYS A OR B. REPLACED B SYS FCC IAW AMM 22-11-33. ACCOMPLISHED ALL REQUIRED CHECKS. ALL CHECKS NORMAL.
